Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have dizziness, body ache, weakness. Been off Cymbalta. Suggest?

I have been off Cymbalta completly for a week now.I came down from 60 to 30 and then 15 doing this every two weeks.I was haveing the dizzy shock spells along the way and am still haveing them but not as bad. After being off for 5 days I have had severe body aches and could not get out of bed ,it is day 8 now am doing some better I am very weak and still have body aches but not as bad. I have been crying which I have been unable to do for year and hopefuly will not need another antidepressiant. How much longer untill it s out of my system?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is very unusual to have withdrawal symptoms from cymbalta or duloxetine. Although it is rare you should go slower on the taper with the advise of your psychiatrist. I hope you have informed your doctor/doctor's office regarding the taper that you are going through. Due to the withdrawal symptoms that you are having from tapering down on the dose of cymbalta you may need to go higher on the dose for a while and come down slower. You along with your doctor/psychiatrist are the best persons to determine how to go about reducing the dose. The drug itself does not last very long in your system, its half life is about 8 - 17 hours, meaning which you should have the medicine out of your bloodstream within a maximum of two days.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor